Journal article icon

Journal article

ELECTRON CORRELATIONS AND FRACTIONAL QUANTUM HALL STATES IN A DOUBLE-LAYER ELECTRON-SYSTEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/7/12/001

Authors


JOHNSON, N More by this author
BENJAMIN, S More by this author
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
7
Issue:
12
Pages:
L159-L164
Publication date:
1995-03-20
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:228cde58-1918-4dc9-8406-01a4aeed37d1
Source identifiers:
25596
Local pid:
pubs:25596

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP